MathSciNet Relay Station
MathSciNet bibliographic data
MR942144 65L10
Böhmer, Klaus; Locker, John Asymptotic expansions for the discretization error of least squares solutions of linear boundary value problems. Math. Comp. 51 (1988), no. 183, 75–91.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement